# SDR HNAA2024051600413

- Difficulty date: April 10, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031190 LH OTBD WING TIP RIB 25 LOWER AND UPPER SURFACE IS SCRATCHED AND GOUGED.  REMOVED AND REPLACED LH OTBD WING TIP RIB 25 IAW EMB 145 SRM 51-40-02 AND SRM 51-20-03.
